# SDR RAIA00303062

- Difficulty date: March 4, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 14,144 hours, 16,073 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 331EDP12
- Part serial: AD802092
- Condition: Inoperative
- Part time: 9,150 hours, 10,519 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

5540-STL- RIGHT TORQUE INDICATION WENT BLANK.  MAINTENANCE REMOVED AND REPLACED ENGINE DISPLAY PANEL, OPS CK OK.
